# SDR DHL9774017C

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO FRAME IS DENTED AND CRACKED AT STA 540 RBL 9.  STOP DRILLED CRACK, HFEC CRACK, ENDS IN STOP HOLE.  INSTALLED FRAME REPAIR PER SRM 53-10-4, 14 BY 3.
